Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: A converse comparison theorem for anticipated BSDEs and related non-linear expectations
Author: Yang, Z.
Elliott, R.
Citation: Stochastic Processes and their Applications, 2013; 123(2):275-299
Publisher: Elsevier Science BV
Issue Date: 2013
ISSN: 0304-4149
Statement of
Zhe Yang, Robert J. Elliott
Abstract: The converse comparison theorem has received much attention in the theory of backward stochastic differential equations (BSDEs). However, no such theorem has been proved for anticipated BSDEs. In this paper, we derive a converse comparison theorem by first giving an existence and uniqueness theorem for adapted solutions of anticipated BSDEs with a stopping time and then related to ( f, δ)-expectations induced by anticipated BSDEs. © 2012 Elsevier B.V. All rights reserved.
Keywords: Anticipated BSDEs
Stopping times
Converse comparison theorem
Rights: Copyright © 2012 Elsevier B.V. All rights reserved.
DOI: 10.1016/
Appears in Collections:Aurora harvest
Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.